# SDR SWAA2023071760117

- Difficulty date: June 18, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 19,477 hours, 9,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION OBTAINED FROM UPPER FASTENER HOLE 2ND O/B AT STA. 663.75 VAPOR BARRIER UPPER ATTACH ANGLE AREA AT LBL 5.<[01] REAMED HOLE TO FIRST OVERSIZE AT UPPER FASTENER HOLE 2ND O/B AT STA. 663.75 VAPOR BARRIER UPPER ATTACH ANGLE AREA AT LBL 5 REF SRM 51-40-05 HOLE DIAMETER 0.387' PERFORMED HFEC HOLE PROBE INSPECTION ON FASTENER LOCATION UPPER FASTENER HOLE 2ND O/B AT STA 663.75 UPPER ATTACH ANGLE AREA AT LBL 5 ( 1ST OVERESIZE 0.387') IAW NDTM PART 6; 51-00-00; PROCEDURE 16. NO CRACKS. [NORTEC 600 ; B/C 166317 ; CALIB.DUE- 10/23];[02] VERIFIED STEP 1;[03] CORRECTION TO STEP #1: CLEAN UP REAM ACCOMPLISHED ON UPPER FASTENER HOLE 2ND O/B AT STA. 663.75 VAPOR BARRIER UPPER ATTACH ANGLE AREA AT LBL 5 HOLE DIAMETER 0.387' HFEC HOLE PROBE INSPECTION ACCOMPLISHED ON FASTENER LOCATION ('1ST OVERESIZE 0.387') IAW NDTM PART 6; 51-00-00; PROCEDURE 16. NO CRACKS OR DEFECTS NOTED. HOLE CONDITION FOUND TO BE A DEFECT CAUSING REJECTABLE SIGNALS [NORTEC 600 ; B/C 166317 ; CALIB.DUE- 10/23];[04] VERIFIED STEP 3
